MAUDE Adverse Event Report: COVIDIEN KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295251
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 05/11/17.An investigation is currently under way; upon completion the results will be forwarded.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer state that unit was returned for preventative maintenance and upon inspection service detected the following issued: bed hook and power cord cover worn, power cord damaged, copper wires exposed.
 
Additional Manufacturer Narrative
A review of the information in the complaint file indicates evaluation and repair was performed by a medtronic technical center, therefore, this report will be based on information provided by the technical center.The compression system scd 700, was found to have its power cord damaged with copper wires exposed.The cause of the reported condition for the damaged power cord could be attributed to traumatic force to cord or abrasion to the cord.The product ifu states the following ¿warning: do not operate the controller if the power cord is damaged¿ and clinicians are trained to inspect device power cords prior to use.The power cord was replaced by the service center to correct the reported issue.The unit passed electrical safety test as per procedure after repairs were completed.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key6559991
Report Number3006451981-2017-05238
Device Sequence Number906144
Product Code JOW
UDI-Device Identifier10884521129580
UDI-Public10884521129580
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number295251
Device Catalogue Number295251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2017
Initial Date Received by Manufacturer 04/12/2017
Supplement Date Received by Manufacturer04/12/2017
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date10/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1